# SDR UALA2009011900203

- Difficulty date: January 18, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 30,683 hours, 8,068 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60444
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY CROSS AISLE LIGHT INOP.  EMERGENCY ESCAPE PATH MARKING LIGHT "L900" IS INOPERATIVE.  REPLACED FEEDER STRIP & LIGHT ASSY, OP CHECKS GOOD.
